# SDR SWAA2023081877693

- Difficulty date: July 12, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER WEB IS CRACKED.<[01] APPLIED A PERMANENT REPAIR ON DAMAGED AREA AT LT VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10 ;MATERIAL USED PO#2011230 AND PO#1690463.AND PERFORMED TAP-TEST ON REPAIRED AREA OF LT VAPOR BARRIER; FOUND NO DELAMINATION AS PER NDT 51-05-01SECTION 5.;[02] VERIFIED STEP 1;[03] REPAIR FOUND DEBONDED;[04] VERIFIED ALL STEPS AS SME
